# SDR UPS07449349

- Difficulty date: February 14, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1940
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 1940 RBL 89 TO 92 FLOORBEAM UPPER SURFACE FOUND CORRODED.  CORROSION BLEND OUT 0.082" X 1" X 1" EXCEED SRM LIMIT.  M/D BS 1940 RBL 70" TO 92" RIGHT O/B FLOORBEAM REPAIRED AS PER SRM 51-40-04 FIG 3.
